# SDR UPS06246069

- Difficulty date: January 14, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1148-1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI FUSELAGE SKIN DAMAGE BETWEEN BS 1148 AND 1166 AND BETWEEN S11-13 LT.  REPAIR CARRIED OUT IAW MM 51-20-01 AND SRM 53-30-03.
